Top answers from doctors based on your search:
Disclaimer

black licorice and stomach pain

A 24-year-old male asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
You haven't said why: your husband was taking the licorice root. What did he think he was treating? If he has something serious he may be masking the problem rather than tr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
DGL licorice: Although an ulcer is one possible cause of your pain, there are many other potential causes also. DGL licorice would not cause your pain to resolve ev ... Read More
1
1 thank
A 31-year-old member asked:
Dr. M. Jay Petruska
31 years experience Family Medicine
Black Stool: Stomach pain and black stool may be indicative of an ulcer or an upper gastrointestinal bleed. You should seek medical attention as soon as possible.
A 20-year-old female asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
"black chunks": A bit confusing, but sounds like you have vomited black chunks in context of severe stomach pain. This is an indication to go to the ER NOW! Black c ... Read More
A 29-year-old male asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Concerning: This is concerning for internal bleed. Since not diffuse in the stool, bleeding is not likely above the large bowel. Since it may be clotted or part ... Read More
1
1 thank
A 50-year-old male asked:
Dr. Boris Ripa
35 years experience Pediatrics
Check with GI: Could be upper GI bleeding(ulcer).
A 53-year-old female asked:
Dr. Mark Hoepfner
38 years experience General Surgery
Likely: Time to see a doctor. Black stools may reflect only what you have eaten, or could be old blood firm stomach gastritis or an ulcer. I cannot tell what ... Read More
A 20-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
The lips are a: "red herring" i would say. Ibuprofin not good if having stomach pain, meet to try something for stomach acid like tagament or zantac. I assume you ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Martin Fried
35 years experience General Practice
See MD: For black colored stools you should see a medical doctor to make sure you do not have an intestinal bleed.
1
1 thank
A 3-year-old male asked:
Dr. Mitzi Johnson
35 years experience Integrative Medicine
Something he ate?: Dark stools with no symptoms most commonly are related to food ingested. If the stool starts to look like blood colored or the child develops abdomin ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month